# SDR FDEA201506181857

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 682 hours, 12,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT ZONE 316 INTERIOR RT SIDE AFT HORIZONTAL STAB FILLET AREA  LOWER FASTENERS HAVE CORROSION.  FURTHER EVALUATION FOUND CORRODED SKIN.  REPAIRED CORROSION AREA IAW SRM 53-70-01-2R FIGURE 201.
